Alert archive / Texas / High Wind Warnings in 2019
High Wind Warning 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Feb 10, 2019, 2:23 PM CST for 5 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Feb 11, 2019, 9:00 AM CST. It was in force for 10 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 10, 2019, 2:23 PM CST (20:23 UTC)
- In effect from
- Feb 11, 2019, 9:00 AM CST
- Expired
- Feb 11, 2019, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Gaines County, TX, Loving County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 104 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 1:55 PM CST | NON-TSTM WND GST 55 | 4 Wnw Artesia, NM | ARTESIA MUNICIPAL AIRPORT |
| Feb 11, 2:53 PM CST | NON-TSTM WND GST 51 | 5 Ssw Carlsbad, NM | CARLSBAD CITY AIR TERMINAL |
| Feb 11, 4:09 PM CST | NON-TSTM WND GST 50 | 5 Nw Hobbs, NM | WEST TEXAS MESONET |
| Feb 11, 5:10 PM CST | NON-TSTM WND GST 52 | 2 Nne Seminole, TX | WEST TEXAS MESONET |
| Feb 11, 6:00 PM CST | NON-TSTM WND GST 52 | 1 Sw Seagraves, TX | WEST TEXAS MESONET |
| Feb 11, 6:15 PM CST | NON-TSTM WND GST 57 | 2 Sw Tatum, NM | WEST TEXAS MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
825 WWUS74 KMAF 102023 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 223 PM CST Sun Feb 10 2019 ...HIGH WIND WARNING MONDAY FOR THE GUADALUPE MOUNTAINS, DAVIS MOUNTAINS ABOVE 6000 FT, THE VAN HORN AREA, SOUTHEAST NEW MEXICO, AND UPPER TRANS PECOS... ...WIND ADVISORY MONDAY FOR PERMIAN BASIN, LOW ROLLING PLAINS, MARFA PLATEAU, STOCKTON PLATEAU, AND BIG BEND REGION... .A trough and cold front will move out of the Rocky Mountains and through the plains Monday. As a result strong wind will rake the mountains and plains. NMZ027-TXZ258-111100- /O.UPG.KMAF.HW.A.0007.190211T1500Z-190212T0000Z/ /O.NEW.KMAF.HW.W.0011.190211T1500Z-190212T0100Z/ Guadalupe Mountains of Eddy County-Guadalupe Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 123 PM MST Sun Feb 10 2019 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST MONDAY... The National Weather Service in Midland/Odessa has issued a High Wind Warning, which is in effect from 8 AM to 6 PM MST Monday. The High Wind Watch is no longer in effect. * TIMING...Monday. * WINDS...West to southwest 45 to 60 mph with gusts to 80 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ TXZ074-111100- /O.NEW.KMAF.HW.W.0011.190211T1500Z-190212T0100Z/ Davis/Apache Mountains Area- Including the cities of Alpine and Fort Davis 223 PM CST Sun Feb 10 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM CST MONDAY... The National Weather Service in Midland/Odessa has issued a High Wind Warning, which is in effect from 9 AM to 7 PM CST Monday. * TIMING...Monday. * WINDS...Above 6000 feet west 35 to 45 mph with gusts of 65 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ028-029-033-034-TXZ057-058-111100- /O.NEW.KMAF.HW.W.0011.190211T1800Z-190212T0100Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Van Horn, and Pecos 223 PM CST Sun Feb 10 2019 /123 PM MST Sun Feb 10 2019/ ...HIGH WIND WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST /6 PM MST/ MONDAY... The National Weather Service in Midland/Odessa has issued a High Wind Warning, which is in effect from noon CST /11 AM MST/ to 7 PM CST /6 PM MST/ Monday. * TIMING...Monday. * WINDS...West 35 to 45 mph with gusts of 60 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. Blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ045>048-050>053-059>063-067>069-075-080-081-111100- /O.NEW.KMAF.WI.Y.0006.190211T1800Z-190212T0100Z/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Pecos- Marfa Plateau-Big Bend Area- Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Fort Stockton, Marfa, Big Bend NP, and Marathon 223 PM CST Sun Feb 10 2019 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CST MONDAY... The National Weather Service in Midland/Odessa has issued a Wind Advisory, which is in effect from noon to 7 PM CST Monday. * TIMING...Monday afternoon. * WINDS...West 25 to 35 mph with gusts of 50 mph. * IMPACTS...Yard furniture, trash cans, weak fencing will be blown about. Blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
752 WWUS74 KMAF 110955 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 355 AM CST Mon Feb 11 2019 ...HIGH WIND WARNING TODAY FOR THE GUADALUPE MOUNTAINS, DAVIS MOUNTAINS ABOVE 6000 FT, THE VAN HORN CORRIDOR, SOUTHEAST NEW MEXICO, UPPER TRANS PECOS, AND THE WESTERN PERMIAN BASIN... ...WIND ADVISORY IN EFFECT TODAY FOR THE EASTERN HALF OF THE PERMIAN BASIN, LOW ROLLING PLAINS, MARFA PLATEAU, STOCKTON PLATEAU, AND BIG BEND REGION... .A trough and cold front will move out of the Rocky Mountains and through the plains today. As a result strong to damaging winds will rake the mountains and plains. Strong winds will diminish after sunset this evening. TXZ045-050-059-060-067-120100- /O.UPG.KMAF.WI.Y.0006.190211T1800Z-190212T0100Z/ /O.EXA.KMAF.HW.W.0011.190211T1800Z-190212T0100Z/ Gaines-Andrews-Loving-Winkler-Ward- Including the cities of Seminole, Andrews, Mentone, Kermit, and Monahans 355 AM CST Mon Feb 11 2019 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... * TIMING...This Afternoon. * WINDS...West 35 to 45 mph with gusts of 60 mph. * IMPACTS...Yard furniture, trash cans, weak fencing will be blown about. Blowing dust will reduce visibility. Motorists should exercise extreme caution while driving in the area. Be alert to sudden gusts of wind that may cause you to lose control of your vehicle. Extra attention should be given to cross winds when driving on bridges, overpasses and north/south roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ027-TXZ074-258-120100- /O.CON.KMAF.HW.W.0011.190211T1500Z-190212T0100Z/ Guadalupe Mountains of Eddy County-Davis/Apache Mountains Area- Guadalupe Mountains- Including the cities of Queen, Alpine, Fort Davis, Guadalupe Mountains NP, and Pine Springs 355 AM CST Mon Feb 11 2019 /255 AM MST Mon Feb 11 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING... * TIMING...Today. * WINDS...West to southwest 45 to 65 mph with gusts to 80 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ NMZ028-029-033-034-TXZ057-058-120100- /O.CON.KMAF.HW.W.0011.190211T1800Z-190212T0100Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Van Horn, and Pecos 355 AM CST Mon Feb 11 2019 /255 AM MST Mon Feb 11 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 7 PM CST /6 PM MST/ THIS EVENING... * TIMING...Monday. * WINDS...West 40 to 50 mph with gusts of 70 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. Blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ046>048-051>053-061>063-068-069-075-080-081-120100- /O.CON.KMAF.WI.Y.0006.190211T1800Z-190212T0100Z/ Dawson-Borden-Scurry-Martin-Howard-Mitchell-Ector-Midland- Glasscock-Crane-Upton-Pecos-Marfa Plateau-Big Bend Area- Including the cities of Lamesa, Gail, Snyder, Stanton, Big Spring, Colorado City, Odessa, Midland, Garden City, Crane, McCamey, Rankin, Fort Stockton, Marfa, Big Bend NP, and Marathon 355 AM CST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... * TIMING...This afternoon. * WINDS...West 25 to 35 mph with gusts of 55 mph. * IMPACTS...Yard furniture, trash cans, weak fencing will be blown about. Blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
903 WWUS74 KMAF 112020 AAA NPWMAF URGENT - WEATHER MESSAGE...UPDATED National Weather Service Midland/Odessa TX 220 PM CST Mon Feb 11 2019 ...WIND ADVISORY CANCELLED FOR LOW ROLLING PLAINS, STOCKTON PLATEAU, AND BIG BEND REGION... ...HIGH WIND WARNING TODAY FOR THE GUADALUPE MOUNTAINS, DAVIS MOUNTAINS ABOVE 6000 FT, THE VAN HORN CORRIDOR, SOUTHEAST NEW MEXICO, UPPER TRANS PECOS, AND THE WESTERN PERMIAN BASIN... ...WIND ADVISORY IN EFFECT TODAY FOR PARTS OF THE PERMIAN BASIN, AND MARFA PLATEAU... .A cold front moving through New Mexico and west Texas has resulted strong winds, in some of the wind advisory area the winds will be brief and occur near the end of the afternoon. The winds will diminish after sunset TXZ048-053-063-069-075-081-112130- /O.CAN.KMAF.WI.Y.0006.000000T0000Z-190212T0100Z/ Scurry-Mitchell-Glasscock-Upton-Pecos-Big Bend Area- Including the cities of Snyder, Colorado City, Garden City, McCamey, Rankin, Fort Stockton, Big Bend NP, and Marathon 220 PM CST Mon Feb 11 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Midland/Odessa has cancelled the Wind Advisory. A delayed front has decreased the potential for windy to very conditions. $$ NMZ027-TXZ074-258-120100- /O.CON.KMAF.HW.W.0011.000000T0000Z-190212T0100Z/ Guadalupe Mountains of Eddy County-Davis/Apache Mountains Area- Guadalupe Mountains- Including the cities of Queen, Alpine, Fort Davis, Guadalupe Mountains NP, and Pine Springs 220 PM CST Mon Feb 11 2019 /120 PM MST Mon Feb 11 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... * AREA... Guadalupe and Davis Mountains. * TIMING...Today. * WINDS...West to southwest 45 to 65 mph with gusts to 75 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ NMZ028-029-033-034-TXZ045-050-057>060-067-120100- /O.CON.KMAF.HW.W.0011.000000T0000Z-190212T0100Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Andrews- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ward- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Andrews, Van Horn, Pecos, Mentone, Kermit, and Monahans 220 PM CST Mon Feb 11 2019 /120 PM MST Mon Feb 11 2019/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... * AREA...Southeast New Mexico, Van Horn, and western Permian Basin. * TIMING...Monday. * WINDS...West 30 to 40 mph with gusts of 60 to 65 mph. * IMPACTS...High winds will make driving difficult for motorists driving high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. Blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ046-047-051-052-061-062-068-080-120100- /O.CON.KMAF.WI.Y.0006.000000T0000Z-190212T0100Z/ Dawson-Borden-Martin-Howard-Ector-Midland-Crane-Marfa Plateau- Including the cities of Lamesa, Gail, Stanton, Big Spring, Odessa, Midland, Crane, and Marfa 220 PM CST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * AREA...Permian Basin and Marfa Plateau. * TIMING...This afternoon. * WINDS...West 25 to 35 mph with gusts of 45 to 55 mph. * IMPACTS...Yard furniture, trash cans, weak fencing will be blown about. Blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 10, 1:58 PM CST, 25 minutes earlier.
Area forecast discussion, Feb 10, 1:58 PM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
158 PM CST Sun Feb 10 2019
.DISCUSSION...
Ahead of a mid-level trough that has moved in the Pacific NW, an
abundance of clouds were streaming across the area today within
the sw flow aloft. A few light showers will be possible through
mid Mon AM, mainly across the far s-sw CWFA. Clouds will not
clear out until around noon Mon or shortly thereafter. About the
time the clouds clear (or just before) winds will ramp up
resulting in widespread high end wind advisory or low end high
wind warning conditions for PB/SE NM and solid high wind warning
conditions for GDP-Davis Mtns. All relevant factors that contribute
to a wind storm will be in place Mon, 70-80 dam/200nm 7h
gradient, 4mb/100nm MSLP gradient, subsidence, favorable timing
of trough passage with diurnal heating maximum, and mixed layer
winds of 35-45 kts. MOS guidance has either been steady or
increased winds into 21Z/Mon. The winds will be from the west and
high Impacts are possible, if not likely (including property
damage), for all outdoors activities and preparations should be
taken today. Our confidence is high and we will upgrade to a
warning for GDP Mtns and include Davis Mtns, Van Horn, Eddy-Lea
Co, Upper Trans Pecos. Advisory conditions are a foregone
conclusion across most all of the PB and as such we will issue the
wind advisory, noting that part of the advisory may need to be
upgraded to high wind warning early Mon AM, which could include a
blowing dust advisory for the nrn CWFA? We will tend to go on the
warm/dry side of guidance as is typical for these cases. Winds
will decrease fairly quick after 6 PM, but will stay 15-25 mph
range til around midnight as very dry air settles in. High temps
will be near seasonal Tue-Wed. Followed by a very warm/windy-very
windy day Thur and a cold front Fri AM. Next weekend looks to
most be warm, probably very warm across the wrn half of forecast
area.
&&
.FIRE WEATHER...
Dry air will quickly appear in SE NM late Mon AM and spread east
with strengthening west winds through Mon PM. Even though winds
and min RHs will be considered critical the fuel profile will help
to mitigate concerns some, as today's/tonight's high RHs has
been/will be absorbed into fuels thereby reducing the window for
their availability to burn. We have coordinated with TAMFS and the
general consensus is that initial attack probability will be high,
but the significant fire potential will be low-moderate. Our RFWs
attempts to capture the days with high significant fire potential
and thus we are reluctant to expand the RFW too much farther east.
Fuels do show some underlying dryness across the NW-N CWFA and
since the min RHs could be near single digits for greater than
3hrs we have included Gaines-Dawson-Borden-Andrews Co in a RFW
and upgrade SE NM to a warning. During peak heating the low-level
thermal ridge will be across the far east, but in the east fuels
will be in the higher RHs the longest, mitigating concerns there?
Thereafter very dry air will settle in Mon night and fuel
moisture will drop through Tue-Wed. More wind possible on Thur,
thus fire wx concerns will remain elevated/high.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 44 65 31 60 / 10 10 0 0
Carlsbad 41 62 28 60 / 0 0 0 0
Dryden 42 70 37 62 / 20 20 10 0
Fort Stockton 47 67 32 62 / 20 10 0 0
Guadalupe Pass 41 53 30 54 / 10 10 0 0
Hobbs 39 61 25 59 / 0 0 0 0
Marfa 39 60 24 58 / 10 20 0 0
Midland Intl Airport 43 65 31 60 / 10 10 0 0
Odessa 42 64 31 60 / 10 10 0 0
Wink 39 65 27 61 / 10 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Warning from 8 AM to 6 PM MST Monday for Guadalupe
Mountains of Eddy County.
High Wind Warning from 11 AM to 6 PM MST Monday for Central Lea
County-Eddy County Plains-Northern Lea County-Southern Lea
County.
Red Flag Warning from 11 AM to 6 PM MST Monday for Southeast
Plains.
TX...Wind Advisory from noon to 7 PM CST Monday for Andrews-Big Bend
Area-Borden-Crane-Dawson-Ector-Gaines-Glasscock-Howard-
Loving-Marfa Plateau-Martin-Midland-Mitchell-Pecos-Scurry-
Upton-Ward-Winkler.
High Wind Warning from 9 AM CST /8 AM MST/ to 7 PM CST /6 PM
MST/ Monday for Davis/Apache Mountains Area-Guadalupe
Mountains.
High Wind Warning from noon CST /11 AM MST/ to 7 PM CST /6 PM
MST/ Monday for Reeves County and Upper Trans Pecos-Van
Horn and Highway 54 Corridor.
Red Flag Warning from noon to 7 PM CST Monday for Andrews-Borden-
Dawson-Gaines.
&&Hazardous weather outlook, Feb 10, 1:27 PM CST, 56 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 127 PM CST Sun Feb 10 2019 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-111930- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 127 PM CST Sun Feb 10 2019 /1227 PM MST Sun Feb 10 2019/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday A High Wind Warning is in effect Monday morning into Monday evening for the Guadalupe and Davis Mountains, the Van Horn and Highway 54 Corridor, southeast New Mexico plains, and the Upper Trans Pecos. A Wind Advisory is in effect Monday afternoon into Monday evening for most of the Permian Basin, Marfa Plateau, Big Bend area, and Pecos County. A Red Flag Warning is in effect Monday afternoon into Monday evening for the southeast New Mexico plains and northern sections of the Permian Basin. Areas of blowing dust are expected north of a line from Van Horn to along and north of Wink to Garden City Monday afternoon. Strong winds and critical fire weather conditions are again possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 5:05 AM CST | High Wind Watch | MAF | 9 hr | |
| Feb 10, 2:07 PM CST | Red Flag Warning | MAF | Andrews, Borden, Dawson, Gaines, Loving, Ward and 1 more | 29 hr |
| Feb 10, 2:23 PM CST | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 11 more | 29 hr |
Nearby
High Wind Warnings in Texas, 2019High Wind Warnings in New Mexico, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.